Razvijanje cele pozitivne potencije monoma u polinom binomnih koeficijenata
Matematički vesnik, Tome 3 (1951) no. 1-2, p. 39
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
05A10
@article{MV_1951_3_1-2_a3,
author = {B. Tomi\'c},
title = {Razvijanje cele pozitivne potencije monoma u polinom binomnih koeficijenata},
journal = {Matemati\v{c}ki vesnik},
pages = {39 },
year = {1951},
volume = {3},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MV_1951_3_1-2_a3/}
}
B. Tomić. Razvijanje cele pozitivne potencije monoma u polinom binomnih koeficijenata. Matematički vesnik, Tome 3 (1951) no. 1-2, p. 39 . http://geodesic.mathdoc.fr/item/MV_1951_3_1-2_a3/